# SDR R61A2023012700075

- Difficulty date: January 9, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000117
- Aircraft time: 45,238 hours, 27,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III FLOOR RH SHEAR PNL BTWN FR 87 AND FR88 CORRODED. R&R IAW SRM 51-42-01, 51-42-02 AND 51-43-04.
